MAUDE Adverse Event Report: IMMUCOR, INC. ANTI-K (MONOCLONAL) GAMMA-CLONE; BLOOD GROUPING REAGENT

IMMUCOR, INC. ANTI-K (MONOCLONAL) GAMMA-CLONE; BLOOD GROUPING REAGENT
Catalog Number 0066451
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/12/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Immucor technical support use a remote electronic connection method on (b)(4) 2018 to assess the instrument test well images in question, which were visually positive.There were no instrument issues detected.The event log showed no errors.The immucor laboratory tested retention product on 20dec2018, which performed as expected.The internal immucor number for this report is (b)(4).
 
Event or Problem Description
On (b)(6) 2018, a customer site reported an unexpectedly positive outcome with anti-k (monoclonal) gamma-clone by galileo neo instrument, when tested on (b)(6) 2018.

Brand Name
ANTI-K (MONOCLONAL) GAMMA-CLONE
Common Device Name
BLOOD GROUPING REAGENT
Manufacturer (Section D)
IMMUCOR, INC.
3130 gateway drive
norcross GA 30091 5625
MDR Report Key8224115
Report Number1034569-2019-00005
Device Sequence Number264330
Product Code KSZ
UDI-Device Identifier10888234001393
UDI-Public10888234001393
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
103497/1014
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/07/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date10/02/2019
Device Catalogue Number0066451
Device Lot Number924620
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/12/2018
Initial Report FDA Received Date01/07/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1